# SDR SWAA060633

- Difficulty date: February 24, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 6,467 hours, 3,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS STRIP LOOSE AT ROW 11.  SECURED STRIP PER MM.
